# SDR CALA2019022500296

- Difficulty date: February 25, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 93,713 hours, 22,183 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: SETL0C420M
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

R ENG BLEED TRIP AT  FL390... EVEN AFTER DESCEST TO FL250 UNABLE TO HOLD CAB PER TOMC AND ORDMM TECH CALLOUT ACCOMPLISH PNUEMATIC SYSTEM HEAL TH CHECK PER MM36-00-23-501 ON #2 ENGINE.  ACP HPSOV AND HS PILO T TEST PER MM36-00-23-705-151-001, TEST PASSED.  ACP FAMV TEST P PRSOV TEST PER MM36-00-23-705-153-001 AND RFCC TEST PER MM36-00-23-705-153-001, TEST PASSED.  NEED TO ACCOMPLISH MM36-00-23-705-154-001. ACCOMPLISHED PRSOV HEALTH CHECK REF MM 36-00-23. ALL FUNCTIONS & INDICATIONS NORMAL. FAILS STEP H,4. NO CLICK ON UPSTREAM SIDE. SLAVED IN NEW RFCC, NO HELP. WORKING REV FLOW CHK CTRLR RFCC TEST AMM 36-00-23-705-154-001,  ACCOMPLISHED RFCC TEST H (4) HAVE NO CLICK ON UPSTREAM TEST LINE FOUND CONTINUITY ON PINS #1 AND #2 OF RFCC , REPLACED R PRSOV CONT. RELAY K10206 STILL NO HELP , SLAVED IN NEW RFCC AUDIBLE CLICK NO HEARD. STARTED REPLACED MENT OF RH RFCC REF AMM 36-11-18 NEW RFCC IN PLACE BOTTOM LINE, FWD BOLT STARTED.  CONTROLLER, REV  OFF 19-3611-9-0005 2571 ON 19-3611-9-0005 2528 REQUIRE COMPLETION FROM STEP (F) (5) TO END. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1104267  SN OFF 2571 COMPLETED INSTALLATION OF #2 RFCC, BLEED OPERATION NORMAL REF MM 36-11-18.
